# SDR DALA2016011400298

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON T/E BUSHINGS AT RT WING HEATER BLANKET AREA. BUSHINGS WERE REPLACED IAW PS 900-9-1, NR 6 AND SRM 51-30-10.
